# SDR GTIA040392

- Difficulty date: March 22, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO FORWARD BULKHEAD FS 218 L27L-L28L LOWER BRACKET AND B/H SKIN, BOTH HAVE CRACK.  CUT OUT DAMAGED/CRACKED AREA ON B/H SKIN.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR DOUBLER AND FILLER.  (M)
